Alert archive / North Dakota / High Wind Watches in 2015
High Wind Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind watch at Aug 21, 2015, 2:21 AM MDT for 7 counties in North Dakota. It took effect at Aug 22, 2015, 3:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 21, 2015, 2:21 AM MDT (08:21 UTC)
- In effect from
- Aug 22, 2015, 3:00 AM MDT
- Expired
- Aug 21, 2015, 12:42 PM MDT
- In force
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 2519 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889 WWUS73 KBIS 210821 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 321 AM CDT FRI AUG 21 2015 ...HIGH WIND WATCH FOR SOUTHWEST NORTH DAKOTA EARLY SATURDAY MORNING THROUGH SATURDAY EVENING... .VERY STRONG NORTHWEST WINDS ARE POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA BEGINNING EARLY SATURDAY MORNING...CONTINUING THROUGH SATURDAY EVENING. WIND GUSTS TO 60 MPH ARE POSSIBLE. THIS INCLUDES THE DICKINSON...HETTINGER...MOTT...BOWMAN...AMIDON...BEACH AND MEDORA AREAS. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE... AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-211630- /O.NEW.KBIS.HW.A.0002.150822T0900Z-150823T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 221 AM MDT FRI AUG 21 2015 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM EARLY SATURDAY MORNING THROUGH SATURDAY EVENING. * TIMING..EARLY SATURDAY MORNING THROUGH SATURDAY EVENING * WINDS...NORTHWEST WIND GUSTS TO 60 MPH. * IMPACTS...WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ AYD
2 follow-up statements
978 WWUS73 KBIS 211445 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 945 AM CDT FRI AUG 21 2015 ...HIGH WIND WATCH FOR SOUTHWEST NORTH DAKOTA EARLY SATURDAY MORNING THROUGH SATURDAY EVENING... .VERY STRONG NORTHWEST WINDS ARE POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA BEGINNING EARLY SATURDAY MORNING...CONTINUING THROUGH SATURDAY EVENING. WIND GUSTS TO 60 MPH ARE POSSIBLE. THIS INCLUDES THE DICKINSON...HETTINGER...MOTT...BOWMAN...AMIDON... BEACH AND MEDORA AREAS. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE... AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-212245- /O.CON.KBIS.HW.A.0002.150822T0900Z-150823T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 845 AM MDT FRI AUG 21 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... * TIMING..EARLY SATURDAY MORNING THROUGH SATURDAY EVENING * WINDS...NORTHWEST WIND GUSTS TO 60 MPH. * IMPACTS...WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
524 WWUS73 KBIS 211842 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 142 PM CDT FRI AUG 21 2015 ...HIGH WIND WARNING FOR SOUTHWEST NORTH DAKOTA EARLY SATURDAY MORNING THROUGH SATURDAY EVENING... ...WIND ADVISORY NORTHWEST NORTH DAKOTA EARLY SATURDAY MORNING THROUGH SATURDAY EVENING AND IN THE CENTRAL SATURDAY AFTERNOON AND EVENING... .VERY STRONG NORTHWEST WINDS ACROSS SOUTHWEST NORTH DAKOTA WILL BEGIN EARLY SATURDAY MORNING...CONTINUING THROUGH SATURDAY EVENING. WINDS OF 40 MPH WITH GUSTS AS HIGH AS 60 MPH ARE EXPECTED. THIS INCLUDES THE DICKINSON...HETTINGER...MOTT...BOWMAN AMIDON...BEACH AND MEDORA AREAS. WINDS THIS STRONG WILL CAUSE MINOR PROPERTY DAMAGE...AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. A WIND ADVISORY IS NOW IN EFFECT FOR NORTHWEST NORTH DAKOTA...TO INCLUDE KILLDEER...WATFORD CITY...WILLISTON AND CROSBY EARLY SATURDAY MORNING. STRONG WINDS OF 35 TO 55 MPH ARE EXPECTED THROUGH SATURDAY EVENING. THE GUSTY WINDS WILL SPREAD EAST TO CENTRAL NORTH DAKOTA AROUND NOON OR SHORTLY AFTERNOON. THIS INCLUDES THE MINOT...BISMARCK...JAMESTOWN...RUGBY AND SURROUNDING AREAS. THE WINDS WILL CONTINUE THROUGH SATURDAY EVENING. THE WINDS WILL CAUSE SOME MINOR PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WORKING OUTDOORS ON ROOFTOPS OR ELEVATED LOCATIONS WILL BE HAZARDOUS. NDZ031>033-040-041-043-044-220245- /O.UPG.KBIS.HW.A.0002.150822T0900Z-150823T0300Z/ /O.NEW.KBIS.HW.W.0004.150822T0900Z-150823T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1242 PM MDT FRI AUG 21 2015 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING..EARLY SATURDAY MORNING THROUGH SATURDAY EVENING * WINDS...NORTHWEST WIND GUSTS TO 60 MPH. * IMPACTS...WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE AND MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ001-009-017-018-220245- /O.NEW.KBIS.WI.Y.0016.150822T0900Z-150823T0300Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER 142 PM CDT FRI AUG 21 2015 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT SATURDAY. * TIMING...EARLY SATURDAY MORNING THROUGH SATURDAY EVENING. * WINDS...35 MPH GUSTING AS HIGH AS 55 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS. WORKING ON ELEVATED LOCATIONS WILL BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-220245- /O.NEW.KBIS.WI.Y.0016.150822T1800Z-150823T0300Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 142 PM CDT FRI AUG 21 2015 /1242 PM MDT FRI AUG 21 2015/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ SATURDAY. * TIMING...EARLY SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * WINDS...35 MPH GUSTING AS HIGH AS 55 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS. WORKING ON ELEVATED LOCATIONS WILL BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind watch went out at Aug 20, 11:29 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 20, 11:29 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1229 AM CDT FRI AUG 21 2015 .UPDATE... ISSUED AT 1223 AM CDT FRI AUG 21 2015 ONLY MINOR CHANGES WERE MADE TO PRECIP CHANCES ACROSS THE FAR NORTHEAST TO MATCH UP WITH LATEST RADAR TRENDS. UPDATE ISSUED AT 936 PM CDT THU AUG 20 2015 SURFACE LOW PRESSURE OVER NORTHWEST NORTH DAKOTA WITH AN UPPER LEVEL SHORTWAVE TROUGH TRACKING ALONG THE INTERNATIONAL BORDER. A FEW SHOWERS HAVE DEVELOPED OVER NORTHWEST NORTH DAKOTA ND ARE CURRENTLY MOVING INTO THE NORTH CENTRAL. ANY SHOWER ACTIVITY WILL BE SPOTTY WITH BEST CHANCES ALONG THE NORTHERN TIER COUNTIES AND MOST AREAS SEEING ONLY TRACE AMOUNTS. PERHAPS A FEW LOCALES EEKING OUT A HUNDREDTH OR TWO. WILL KEEP SOME SLIGHT CHANCE TO CHANCE POPS ALONG THE FAR NORTH CENTRAL TONIGHT. THIS IS IN AGREEMENT WITH THE LATEST ITERATIONS OF THE HRRR/RAP. BUFKIT SOUNDINGS OF HRRR/RAP SHOW ONLY MINIMAL INSTABILITY ALOFT SO WILL REMOVE THE MENTION OF THUNDER. OTHERWISE NO SIGNIFICANT UPDATES TO THE GOING FORECAST. UPDATE ISSUED AT 623 PM CDT THU AUG 20 2015 A COLD FRONT OVER NORTHEAST MONTANA WILL PUSH SLOWLY SOUTH AND EAST INTO NORTHERN NORTH DAKOTA THIS EVENING...THEN BECOME NEARLY STATIONARY. UPPER LEVEL IMPULSES RIDING NEAR AND TO THE NORTH OF THIS BOUNDARY MAY SPARK A FEW SHOWERS OR PERHAPS AN EVENING THUNDERSHOWER ALONG THE INTERNATIONAL BORDER TONIGHT. MADE SOME MINOR ADJUSTMENTS TO POPS SKY COVER THIS EVENING AND UPDATED LATEST SENSIBLE WEATHER ELEMENTS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 244 PM CDT THU AUG 20 2015 UPPER LEVEL ANALYSIS PLACES RIDGE OVER THE MIDWEST WITH TROUGH OVER EASTERN MONTANA. UPPER LEVEL ANALYSIS PLACES NORTHWEST FLOW OVER THE WESTERN CONUS WITH SHORT-WAVE RIDGE PASSING OVER WITH SOME SUBTLE WEAK IMPULSES NOTED UPSTREAM. THIS CONTINUES TO BRING QUIET CONDITIONS WITH SOME FAIR WEATHER CUMULUS OVER EASTERN PORTIONS OF THE AREA. FOR TONIGHT...MAINLY QUIET WEATHER EXPECTED OVER THE AREA...THOUGH ONE OF THE AFOREMENTIONED WEAK IMPULSES MAY PASS OVER PORTIONS OF NORTH CENTRAL NORTH DAKOTA PRODUCING A WEAK SHOWER OR THUNDERSTORM. TO THE WEST...SOME SMOKE FROM THE WESTERN WILDFIRES MAY SETTLE OVER THE AREA...SO HAVE ADDED A MENTION OF THIS IN THIS FORECAST PACKAGE. WILL HAVE TO KEEP AN EYE ON THIS TO SEE IF IT CAN PUSH FURTHER EAST. ON FRIDAY...TROUGH STARTS TO DIG INTO THE NORTHERN ROCKIES WITH UPPER FLOW SHIFTING SOUTHWESTERLY OVER OUR AREA. INITIAL SHORT WAVE SLIDES TOWARDS NORTHWESTERN NORTH DAKOTA...POSSIBLY BRINGING A FEW THUNDERSTORMS. TEMPERATURES WILL BE QUITE WARM WITH SOUTHERLY LOW LEVEL FLOW...WITH HIGHS PUSHING INTO THE 90S OVER MOST LOCATIONS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 244 PM CDT THU AUG 20 2015 A STRONG COLD FRONT BRINGING CHANCES OF SHOWERS AND THUNDERSTORMS AND VERY WINDY CONDITIONS FRIDAY NIGHT THROUGH SATURDAY NIGHT HIGHLIGHTS THE LONG TERM FORECAST. FRIDAY NIGHT: AN UPPER LEVEL SHORTWAVE TROUGH OVER THE CANADIAN AND US ROCKIES FRIDAY AFTERNOON IS FORECAST TO MOVE INTO THE FRONT RANGE FRIDAY NIGHT AND APPROACH THE WESTERN DAKOTAS. THE FLOW ALOFT WILL BECOME SOUTHWESTERLY OVER THE DAKOTAS WITH STRONG SHORTWAVE ENERGY IMPULSES MOVING ACROSS OUR AREA. MEANWHILE AT THE SURFACE...BROAD LOW PRESSURE OVER THE FRONT RANGE TO THE WESTERN DAKOTAS FRIDAY AFTERNOON WILL ALLOW SOUTHERLY WINDS TO CONTINUE WITH A GOOD SOUTHERLY LOW LEVEL JET TO INTENSIFY OVER THE CENTRAL AND EASTERN DAKOTAS. A STRONG MID-LEVEL CAP SHOULD BE IN PLACE OVER THE WESTERN AND CENTRAL DAKOTAS...BUT DURING THE LATE AFTERNOON AND EVENING THE CAP MAY BREAK AND ALLOW SOME ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP. LATER FRIDAY NIGHT AS THE INTENSIFYING UPPER LOW APPROACHES THE WESTERN DAKOTAS...THE SURFACE LOW ALSO INTENSIFIES AND MOVES INTO THE CENTRAL DAKOTAS. SHOWERS AND THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD...AND WINDS IN WESTERN NORTH DAKOTA SHOULD INCREASE FROM THE WEST BEHIND THE FRONT. SATURDAY: THE UPPER LOW CONTINUES TO INTENSIFY AS IT MOVES INTO CENTRAL NORTH DAKOTA. GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ALL DAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE SURFACE LOW/COLD FRONT MOVES EAST ACROSS CENTRAL AND EASTERN NORTH DAKOTA SATURDAY MORNING...WITH THE COLD FRONT EXITING TO THE EAST INTO MINNESOTA SATURDAY AFTERNOON. STRONG COLD ADVECTION INCREASES IN THE WEST...WITH THE GFS AND ECMWF MODELS INDICATING H850 WINDS OF 45 TO 55 KNOTS. AT THIS TIME WIND SPEEDS SATURDAY MORNING IN THE SOUTHWEST...AND SATURDAY AFTERNOON OVER WESTERN AND MOST OF CENTRAL NORTH DAKOTA WOULD SUGGEST A WIND ADVISORY WOULD BE NEEDED. WEST/NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE FORECAST. COOL SATURDAY WITH HIGHS ONLY IN THE 60S IN THE WEST...AND MID 60S TO LOWER 70S IN CENTRAL NORTH DAKOTA. SATURDAY NIGHT: THE UPPER LEVEL LOW MOVES EAST ACROSS THE STATE AND INTO MINNESOTA BY SUNDAY MORNING. PLENTY OF UPPER LEVEL ENERGY AND CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS. SATURDAY NIGHT IS ALSO THE TIME THAT FORECAST MODELS ARE INDICATING THE STRONGEST WINDS. THE GFS AND ECMWF HAVE H850 WINDS AT 50 TO 60 KNOTS...SUGGESTING WIND ADVISORY LEVEL WINDS CONTINUING OVERNIGHT...PERHAPS EVEN REACHING HIGH WIND WARNING CRITERIA FOR A VERY SHORT TIME IN SOME LOCALES. CONTINUED WINDY/BREEZY AND COOL ON SUNDAY AS THE SYSTEM CONTINUES MOVING EAST INTO THE GREAT LAKES AREA. THE UPPER LEVEL RIDGE BUILDS AGAIN OVER THE ROCKIES NEXT WEEK...BRINGING MAINLY DRY WEATHER AND A WARMING TREND. THE MODELS SUGGEST THE NEXT CHANCE OF THUNDERSTORMS WOULD BE MID-WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1223 AM CDT FRI AUG 21 2015 VFR CONDITIONS AT ALL TAF SITES THROUGH THE TAF PERIOD. A COLD FRONT CONTINUES TO PUSH ACROSS CENTRAL NORTH DAKOTA LATE TONIGHT. WINDS HAVE BECOME NORTHERLY AT KISN/KMOT BEHIND THE FRONT. WINDS WILL SHIFT BACK TO A SOUTHERLY DIRECTION BY AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AJ SHORT TERM...JJS LONG TERM...JV AVIATION...AJ
Hazardous weather outlook, Aug 20, 8:54 PM MDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 954 PM CDT THU AUG 20 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-220300- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 954 PM CDT THU AUG 20 2015 /854 PM MDT THU AUG 20 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS IN WESTERN NORTH DAKOTA FRIDAY AFTERNOON...SPREADING INTO CENTRAL NORTH DAKOTA FRIDAY NIGHT. VERY WINDY WITH CHANCES OF THUNDERSTORMS CONTINUING ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA SATURDAY AND SATURDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TWH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 12:42 PM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Burleigh, Dunn, Emmons and 7 more | 35 hr |
| Aug 21, 12:42 PM MDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 19 more | 53 hr |
Nearby
High Wind Watches in North Dakota, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.